# SDR SWAA2025051957380

- Difficulty date: April 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96 AT RT HORIZONTAL STABILIZER.  REPLACED RIB LOCATED LE STA 95.96 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02-0G PARAGRAPH 9; SRM 51-40-02-0G AND DWG: 186A1001; SHEET: 19; REV: -.
